# SDR DALA2022060904047

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 55,998 hours, 29,171 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 - ELONGATED HOLE FLOORBEAM -Y464 LOC BTW FR64 TO FR66 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOORBEAM -Y464.8 LOC BTW FR64 TO FR66 IN PASSENGER CABIN AS PER A319 SRM 51-42-11.(2269428)
